Analele Stiintifice ale Universitatii Ovidius Constanta: Seria Matematica (Dec 2019)

An inequality for the Selberg zeta-function, associated to the compact Riemann surface

  • Belovas Igoris

DOI
https://doi.org/10.2478/auom-2019-0032
Journal volume & issue
Vol. 27, no. 3
pp. 37 – 44

Abstract

Read online

We consider the absolute values of the Selberg zeta-function, associated to the compact Riemann surface, at places symmetric with respect to the line ℛ(s) = 1/2. We prove an inequality for the Selberg zeta-function, extending the result of R. Garunkštis and A. Grigutis.

Keywords